# SDR 00FDEA00083

- Difficulty date: February 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46837
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Condition: Stuck
- Location: Mlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

00-47 - AUTO THROTTLES RETARDED TO HOLD SPD.  ALL FOUR RED WARNING GEAR LIGHTS ILLUMINATED WHEN CLIMB BEGAN, WITH THROTTLE RED WARNING LIGHT FOR GEAR WOULD NOT GO OUT.  REMOVED AND REPLACED RELAY AND OPS CK LANDING GEAR HANDLE TEST, OPS CK OK.
